CV MaChao2

Associate Professor Ma Chao

Faculty of Information Technology

 

Office: A209

Tel.: +853-8897 2822

E-mail: cma@must.edu.mo

Academic Qualification:

2002-2005  Ph.D/Applied Mathematics/Wuhan University

Teaching Area

Calculus                          Linear Algebra                  Medical Statistics

Advanced Mathematics  Applied Mathematics

Research Area

Fractal Geometry; Diophantine Approximation

Working Experience
  • 2015.7 - Associate Professor/Faculty of Information Technology/Macau University of Science and Technology
  • 2013.7 - Program Co-ordinator of Maths Team/DGE-FIT/Macau University of Science and Technology
  • 2007.9 - 2015.6 Assistant Professor/DGE/Macau University of Science and Technology
  • 2005.9 - 2007.8 Postdoctoral Fellow/ Nanjing University

Academic Publication (selected)

  • F.Jing C.Ma, S.Wang, Metric theorems for continued β-fractions, Monatsh Math (2019). https://doi.org/10.1007/s00605-019-01305-6
  • C.Ma, B.Wang, J.Wu, Diophantine Approximation of the Orbits in Topological Dynamical Systems, Discrete and Continuous Dynamical Systems,May 2019, 39(5): 2455-2471. doi: 10.3934/dcds.2019104
  • C.Ma, S.Zhang, Jarnik's Theorem Without the Monotonicity on the Approximating Function, FRACTALS-COMPLEX GEOMETRY PATTERNS AND SCALING IN NATURE AND SOCIETY, Jun 2019,27(4), DOI: 10.1142/S0218348X19500440
  • H.Deng, C.Ma*, et al, Semi-supervised learning using autodidactic interpolation on sparse representation based multiple one-dimensional embedding, International Journal of Wavelets, Multiresolution and Information Processing, Jan 2019, 17(3), doi:10.1142/S0219691319500139
  • H.Deng, C.Ma*, et al, A Method for Identification of Multisynaptic Boutons in Electron Microscopy Image Stack of Mouse Cortex, Appl. Sci. Jul 2019, 9(13), 2591; https://doi.org/10.3390/app9132591
  • Y.Chen,C.Ma*, J.Wu, Moving Recurrent Properties for the Doubling Map on the Unit Interval,Discrete and Continuous Dynamical Systems,Vol.36,no.6,June 2016,2969-2979.
  • C. Ma, S.Wang, Dynamical Diophantine approximation of beta expansions of formal Laurent series, Finite Fields and Their Applications, Volume 34, July 2015, Pages 176–191.
  • S.Xu, C.Ma*, Z.Zhou, A New Fixed Point Theorem of Quasi-Contractions on Cone Metric Space, Acta Sci. Nat. Uni. Sunyatseni, Vol.54, no.4, 2015.
  • B. Li, C. Ma*, Finite and Infinite Arithmetic Progressions Related to Beta-Expansion, Abstract and Applied Analysis, Vol.2014, Article ID 678769, 6 pages, http://dx.doi.org/10.1155 /2014/678769.
  • Q.Xie, C.Ma*, C.Guo, V.John, S.Mita, Q.Long, Image Fusion Based on the Delta^(-1)-TV0 Energy Function, Entropy, 2014, 16, 6099-6115,doi:10.3390/e16116099.
  • C. Ma*,Y.Su Inhomogeneous Diophantine approximation over the field of formal Laurent seriese, Finite Fields and Their Applications, Volume 14, Issue 2, April 2008, 361-378.

Faculty Staff